# SDR RRXA002783

- Difficulty date: July 6, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 89,880 hours, 28,582 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brace
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE LEFT WING FLAP CANOE SIDE BRACE AT STA 98 RT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED REPAIR AND INSTALLED IAW EO NR 00-186 WITH APPROVED 8110-3 DATED 7-5-00.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
